MathSciNet Relay Station
MathSciNet bibliographic data
MR383159 47H05
Bruck, Ronald E., Jr. An iterative solution of a variational inequality for certain monotone operators in Hilbert space. Bull. Amer. Math. Soc. 81 (1975), no. 5, 890–892.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement